# SDR JJBA20170301004

- Difficulty date: March 1, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 36,487 hours, 49,273 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Defective
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR GREEN DOWN AND LOCK ON LANDING GEAR PANEL INTERMITTENT.  R & R PROX SENSOR.  PERFORMED GEAR SWINGS SEVERAL TIMES IAW AMM 32-30-00. OPS CHECK SAT NO FAULT DETECTED.
